# SDR 97ZZZX1126

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: E1TLH
- Make and model: Airbus A320321
- Aircraft serial: 247
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Lock Out
- Location: Wing
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4326 - FLAPS HAD ISOMETRIC FAULT AND LOCK-OUT ON APPROACH.  AN EMERGENCY WAS DECLARED AND A NO-FLAP LANDING WAS MADE.  AIRCRAFT LANDED AND TAXIED TO GATE WITH NO INCIDENT.  WING TIP BRAKES RESET ON GROUND.  BITE TEST WAS PERFORMED ON LGCIU IAW MM 32-69-00, 740-001.  NO FAULT DETECTED.  FLAPS OPERATE NORMALLY ON GROUND.
